Irfan Glogić

I am a postdoctoral researcher at the Faculty of Mathematics of the University of Vienna. My supervisor is Professor Roland Donninger.

Before coming to Vienna, I obtained my doctorate in Mathematics from The Ohio State University. My advisor was Professor Ovidiu Costin.

Before going to to USA, I completed my undergraduate studies at the University of Sarajevo, Bosnia and Herzegovina.

Research interests

I am interested in nonlinear partial differential equations, primarily the ones of dispersive and parabolic type. At the moment I am focussed on the existence and stability of blowup in supercritical models. This necessitates tools from different areas of mathematics, and as a consequence I also work in differential geometry, spectral theory and harmonic analysis.

Contact Information

Faculty of Mathematics
University of Vienna
Oskar-Morgenstern-Platz 1, Room 03.130
1090 Vienna, Austria

E-mail: irfan.glogic (at)

  • Curriculum vitae
  • Research Papers

    The following are freely available on my page.
    1. Nonlinear stability of homothetically shrinking Yang-Mills solitons in the equivariant case
      with B. Schörkhuber, to appear in Communications in Partial Differential Equations.

    2. Strichartz estimates for the one-dimensional wave equation
      with R. Donninger. Trans. Amer. Math. Soc. 373(6): 4051-4083, 2020.

    3. Threshold for blowup for the supercritical cubic wave equation
      with M. Maliborski and B. Schörkhuber. Nonlinearity. 33(5): 2143-2158, 2020.

    4. Co-dimension one stable blowup for the supercritical cubic wave equation
      with B. Schörkhuber, submitted for publication, 2018.

    5. On the existence and stability of blowup for wave maps into a negatively curved target
      with R. Donninger. Anal. PDE. 12(2): 389-416, 2019.

    6. On blowup of co-rotational wave maps in odd space dimensions
      with A. Chatzikaleas and R. Donninger. J. Differential Equations. 263(8): 5090-5119, 2017.

    7. Mode stability of self-similar wave maps in higher dimensions
      with O. Costin and R. Donninger. Comm. Math. Phys. 351(3): 959-972, 2017.

    8. On the stability of self-similar solutions to nonlinear wave equations
      with O. Costin, R. Donninger and M. Huang. Comm. Math. Phys. 343(1): 299-310, 2016.
    Here is also a link to my MathSciNet profile.


    The thesis I wrote under the guidance of Professor Ovidiu Costin is freely available through OhioLINK and can be accessed here.